| Model Number |
GLENOID TARGETER SHAFT |
| Medical Device Problem Codes |
Positioning Failure (1158); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 04/09/2024, it was reported by a sales representative via (b)(4) that an ar-5400-01 glenopid targeter shaft is not locking into the leg.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, it was determined that the edges around the vip¿ glenoid targeter, titanium shaft had chipped and abrasion marks on the distal end of the shaft.Functional testing was performed, and the targeted legs did not slide as required.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage and chipped edges of the glenoid targeter.